# SDR FDEA201307011435

- Difficulty date: July 1, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N509101
- Condition: Corroded
- Location: Bs 1661
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1660, FLOORBEAM ON FWD FACE AT BL 0 AND ON THE UPPER LIP LOWER SIDE AND THE LOWER LIP UPPER SIDE IS CORRODED.  REMOVED CORROSION, FOUND  OUT OF LIMITS IAW SRM 51-10-02 AND 53-00-51, DETAIL 3, FIG. 101, PAGE 104. REMOVED DAMAGE FLOORBEAM IAW SRM 51-40-02.  FABRICATED, LOCATED AND DRILLED NEW FLOORBEAM IAW DWG 146N5090.   INSTALLED AND PAINTED NEW FLOORBEAM IAW SRM 51-40-02, AMM 51-21-10-7 AND DRAWING 146N5090 & 146N5500.    MAJOR REPAIR.
